PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 31 | 1 | 197-206
Tytuł artykułu

Real analytic maximum modulus manifolds in strictly pseudoconvex boundaries

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
31
Numer
1
Strony
197-206
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Université Pierre et Marie Curie Paris VI, Mathématiques, 4, Place Jussieu, 75252 Paris Cedex 05, France
Bibliografia
  • [BI] L. Boutet de Monvel et A. Iordan, Sur les feuilletages ℂ-tangents des sous-variétés du bord d'une variété complexe, Astérisque 217 (1993), 39-52.
  • [BS] D. Burns and E. L. Stout, Extending functions from submanifolds of the boundary, Duke Math. J. 43 (1976), 391-404.
  • [CC1] J. Chaumat et A. M. Chollet, Ensembles pics pour $A^∞(D)$, Ann. Inst. Fourier 29 (3) (1979), 171-200.
  • [CC2] J. Chaumat et A. M. Chollet, Caractérisation et propriétés des ensembles localement pics de $A^∞(D)$, Duke Math. J. 47 (1980), 763-787.
  • [DS] Th. Duchamp and E. L. Stout, Maximum modulus sets, Ann. Inst. Fourier 31 (3) (1981), 37-69.
  • [FH] J. E. Fornaess and B. S. Henriksen, Characterisation of global peak sets for $A^∞(D)$, Math. Ann. 259 (1982), 125-130.
  • [HS] M. Hakim et N. Sibony, Ensembles pics dans des domaines strictement pseudoconvexes, Duke Math. J. 45 (1978), 601-617.
  • [HW] F. R. Harvey and R. O. Wells Jr., Zero-sets of non-negative stricly plurisubharmonic functions, Math. Ann. 201 (1973), 165-170.
  • [HT] G. M. Henkin and A. E. Tumanov, Interpolation submanifolds of pseudoconvex manifolds, in: Proc. Seventh Winter School, Drogobych 1974, Theory of functions and functional analysis, Central. Ekonom.-Mat. Inst. Akad. Nauk SSSR, Moscow, 74-86 (1976); English transl. in Amer. Math. Soc. Transl. 115 (2) (1980), 59-69.
  • [I1] A. Iordan, A characterisation of totally real generic submanifolds of strictly pseudoconvex boundaries admitting a local foliation by interpolation submanifolds, Math. Ann. 288 (1990), 505-510.
  • [I2] A. Iordan, Maximum modulus sets in pseudoconvex boundaries, J. Geometric Anal. 2 (4) (1992), 327-349.
  • [NR] A. Nagel and J. P. Rosay, Maximum modulus sets and reflection sets, Ann. Inst. Fourier 41 (2) (1991), 431-466.
  • [R] J. P. Rosay, A propos de wedges et d'edges et de prolongements holomorphes, Trans. Amer. Math. Soc. 297 (1986), 63-72.
  • [WEB] S. Webster, On the reflection principle in several complex variables, Proc. Amer. Math. Soc. 71 (1978), 26-28.
  • [WEI] A. Weinstein, Lectures on Symplectic Manifolds, CBMS Regional Conf. Ser. in Math. 29, Amer. Math. Soc., Providence, R.I., 1977.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv31z1p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.